Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 214, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jun 10, 2021, 6:29 PM CDT for Pulaski County, Arkansas. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2021, 6:29 PM CDT (23:29 UTC)
- Expired
- Jun 10, 2021, 7:00 PM CDT
- In force
- 31 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Pulaski County, AR
The radar
The Little Rock radar (KLZK), 18 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 6:41 PM CDT | HAIL 1 | 2 Sse Pinnacle, AR | |
| Jun 10, 6:59 PM CDT | TSTM WND DMG | 1 Ssw Pinnacle, AR | A TREE WAS BLOWN DOWN ONTO CHALAMONT DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.5 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1521 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 945 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
702
WUUS54 KLZK 102329
SVRLZK
ARC119-110000-
/O.NEW.KLZK.SV.W.0214.210610T2329Z-210611T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
629 PM CDT Thu Jun 10 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Central Pulaski County in central Arkansas...
* Until 700 PM CDT.
* At 629 PM CDT, a severe thunderstorm was located over Pinnacle
Mountain State Park, or near West Little Rock, moving southeast at
10 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Little Rock... North Little Rock...
West Little Rock... Maumelle...
Southwest Little Rock... Pinnacle Mountain State Park...
Chenal Valley... Roland in Pulaski County...
Otter Creek... Oak Grove in Pulaski County...
Burns Park... Camp Robinson...
Cammack Village... Natural Steps...
Ferndale...
This includes the following highways...
Interstate 40 between mile markers 146 and 148.
Interstate 430 between mile markers 4 and 12.
Interstate 630 near mile marker 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3466 9244 3467 9244 3485 9263 3493 9252
3490 9245 3487 9247 3485 9245 3485 9244
3486 9245 3487 9244 3489 9245 3483 9231
TIME...MOT...LOC 2329Z 304DEG 7KT 3481 9249
HAIL...0.88IN
WIND...60MPH
$$
46What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:47 PM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, Jun 10, 2:47 PM CDT, 3 hours 42 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 247 PM CDT Thu Jun 10 2021 .Short and Extended Term...Tonight thru Thursday Night... The southeast quarter of the state is looking for more of the same tonight, as very little has changed in the last 24 hours. The area remains wedged between a narrowly tilted ridge extendind from northern Mexico into the Plains, and mean troughing over the eastern and western coasts. As a result, a weak north-northwest flow was present across the area. Over time the ridge will continue to build across the Plains and southwestern US, although the flow pattern aloft will largely continue out of the north and northwest over time. While a heavy rain threat continues across the southeast tonight, the threat of heavy rain should become much more localized after tonight. The principal change in the forecast will be a cold front pushing down across the area by the end of the weekend. This isn't going to cause much of a cool-down, but it will finally bring some drier weather for the start of the next workweek. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 72 92 73 92 / 30 40 20 50 Camden AR 73 93 72 94 / 60 10 0 30 Harrison AR 71 90 72 88 / 20 10 30 40 Hot Springs AR 72 91 72 93 / 70 10 10 30 Little Rock AR 73 91 74 92 / 80 20 10 40 Monticello AR 73 91 74 93 / 80 20 10 30 Mount Ida AR 71 90 71 93 / 50 0 10 30 Mountain Home AR 72 91 72 89 / 20 20 30 50 Newport AR 73 91 75 92 / 30 40 20 40 Pine Bluff AR 73 91 74 93 / 80 20 10 40 Russellville AR 73 93 74 93 / 40 10 10 40 Searcy AR 73 92 73 92 / 50 40 20 40 Stuttgart AR 74 91 75 92 / 70 30 10 40 && .LZK Watches/Warnings/Advisories... Flash Flood Watch until 8 PM CDT this evening FOR Arkansas- Bradley-Calhoun-Clark-Cleveland-Dallas-Desha-Drew-Garland-Grant- Hot Spring-Jefferson-Lincoln-Lonoke-Monroe-Ouachita-Prairie- Pulaski-Saline. && 53
Hazardous weather outlook, Jun 10, 3:31 AM CDT, 14 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 331 AM CDT Thu Jun 10 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-111000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 331 AM CDT Thu Jun 10 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Showers and thunderstorms will continue across northern Arkansas this morning before spreading south and east into central and southern Arkansas this afternoon. A few storms may become strong to severe, mainly this afternoon, with gusty winds the primary hazard. Given excessive rainfall over the last 48 to 72 hours and an extremely saturated soil surface, it will not take much runoff from heavy rainfall to quickly cause flash flooding. Where rainfall accumulations are the greatest, flash flooding may be considerable to significant in nature at times. Please be sure to heed local emergency management guidance on road closures due to high water, and avoid flooded areas if possible. .DAYS TWO THROUGH SEVEN...Friday Through Wednesday Showers and thunderstorms will remain possible on Friday but much more scattered in nature than what has been seen of late and mainly over the eastern half of the state. Some of the storms could still produce locally heavy rain and some gusty winds. A weather pattern more typical of summer will develop over the region late this week and into the weekend as a large upper level ridge of high pressure builds over the nations mid section. Hot and humid conditions will return with chances of afternoon through early evening showers and thunderstorms. An occasional strong storm can not be discounted but organized severe weather is not likely. Highs are expected to top out in the upper 80s to mid 90s through Monday before some slightly cooler air moves in. With the soil being saturated and lots of standing water likely, very muggy conditions are expected as well. Heat index values will approach the century mark across parts of the state this weekend. .Spotter Information Statement... Spotter Activation May Be Needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 56/70
In the hours before
Local storm report, Jun 10, 2:13 PM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
213 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM FLASH FLOOD ROSE HILL 33.67N 91.81W
06/10/2021 DREW AR LAW ENFORCEMENT
ROADS IN AND NEAR THE ROSE HILL COMMUNITY ARE FLOODED
AT THIS TIME.
&&
EVENT NUMBER LZK2100702
COOPERLocal storm report, Jun 10, 2:17 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
217 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM FLASH FLOOD FLORENCE 33.77N 91.65W
06/10/2021 DREW AR LAW ENFORCEMENT
THE COMMUNITY OF FLORENCE IS FLOODED. ADDITIONALLY,
MULTIPLE RESIDENTS ACROSS NORTHEASTERN DREW COUNTY HAVE
BEEN FORCED TO BOAT OUT OF FLOODED AREAS.
&&
EVENT NUMBER LZK2100703
COOPERLocal storm report, Jun 10, 2:52 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
252 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 4 E PICKENS 33.84N 91.41W
06/10/2021 DESHA AR EMERGENCY MNGR
THE WALL OF AN IRRIGATION CANAL WAS BREACHED WITH WATER
FROM THE CANAL FLOODING SURROUNDING FARMLAND.
&&
EVENT NUMBER LZK2100704
COOPERSpecial weather statement, Jun 10, 3:17 PM CDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Little Rock AR
317 PM CDT Thu Jun 10 2021
ARZ068-102045-
Bradley AR-
317 PM CDT Thu Jun 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BRADLEY COUNTY UNTIL
345 PM CDT...
At 317 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Ingalls, or 10 miles northwest of West Crossett,
moving southeast at 15 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Johnsonville... Blanchton...
Vick...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3321 9218 3320 9219 3321 9222 3322 9221
3323 9223 3325 9222 3325 9225 3331 9226
3340 9200 3336 9197 3335 9199 3330 9198
3328 9204 3325 9205 3324 9209 3321 9208
3321 9213 3317 9213 3316 9217
TIME...MOT...LOC 2017Z 307DEG 12KT 3326 9214
62Special weather statement, Jun 10, 4:54 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Little Rock AR
454 PM CDT Thu Jun 10 2021
ARZ054-102230-
Hot Spring AR-
454 PM CDT Thu Jun 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOT SPRING COUNTY UNTIL
530 PM CDT...
At 454 PM CDT, Doppler radar was tracking a strong thunderstorm over
Rockport, or near Malvern, moving southeast at 10 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Malvern... Rockport...
Perla... Magnet Cove...
Lake Catherine State Park... Social Hill...
Gifford...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3439 9300 3439 9295 3443 9295 3445 9291
3446 9291 3451 9284 3451 9283 3442 9268
3441 9268 3441 9267 3433 9267 3419 9284
TIME...MOT...LOC 2154Z 316DEG 8KT 3440 9286
62Special weather statement, Jun 10, 5:30 PM CDT, 59 minutes before
Special Weather Statement National Weather Service Little Rock AR 530 PM CDT Thu Jun 10 2021 ARZ022-023-031-102300- Pope AR-Van Buren AR-Conway AR- 530 PM CDT Thu Jun 10 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VAN BUREN...NORTH CENTRAL CONWAY AND NORTHEASTERN POPE COUNTIES UNTIL 600 PM CDT... At 530 PM CDT, Doppler radar was tracking a strong thunderstorm over Dabney, or 20 miles west of Clinton, moving south at 10 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Dabney... Claude... Appleton... Beverage Town... Brock Creek Campground... Mountain Man Trailhead... Nogo... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3566 9291 3569 9282 3545 9257 3541 9294 TIME...MOT...LOC 2230Z 352DEG 8KT 3559 9281 62
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:01 PM CDT | Severe Thunderstorm Warning | LZK | Jefferson, Lonoke, Prairie | 29 min |
| Jun 9, 7:07 PM CDT | Flash Flood Warning | LZK | Arkansas, Lonoke, Prairie, Pulaski | 109 min |
| Jun 9, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Izard, Lawrence, Sharp | 47 min |
| Jun 9, 7:22 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 23 min |
| Jun 9, 7:24 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 36 min |
| Jun 9, 7:27 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Lawrence, Sharp | 48 min |
| Jun 9, 7:34 PM CDT | Flash Flood Warning | LZK | Arkansas, Jefferson, Pulaski | 2 hr |
| Jun 9, 7:40 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 35 min |
| Jun 9, 7:53 PM CDT | Tornado Warning | LZK | Jefferson, Lonoke | 37 min |
| Jun 9, 8:03 PM CDT | Tornado Warning | LZK | Jefferson, Lonoke, Pulaski | 14 min |
| Jun 9, 8:14 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln, Lonoke, Pulaski | 24 min |
| Jun 9, 8:29 PM CDT | Flash Flood Warning | LZK | Jefferson | 66 min |
| Jun 9, 8:32 PM CDT | Special Weather Statement | LZK | Newton | 43 min |
| Jun 9, 8:37 PM CDT | Special Weather Statement | LZK | White | 53 min |
| Jun 9, 8:41 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, White | 49 min |
| Jun 9, 8:52 PM CDT | Tornado Warning | LZK | Cleburne, White | 38 min |
| Jun 9, 9:19 PM CDT | Tornado Warning | LZK | White | 17 min |
| Jun 10, 1:56 AM CDT | Flash Flood Warning | LZK | Monroe, Prairie, White, Woodruff | 3 hr |
| Jun 10, 7:57 AM CDT | Flash Flood Warning | LZK | Arkansas, Desha, Lincoln | 4 hr |
| Jun 10, 8:26 AM CDT | Flash Flood Warning | LZK | Desha, Drew | 4 hr |
| Jun 10, 9:24 AM CDT | Flash Flood Warning | LZK | Desha, Drew | 3 hr |
| Jun 10, 12:24 PM CDT | Areal Flood Warning | LZK | Desha, Drew, Lincoln | 6 hr |
| Jun 10, 12:28 PM CDT | Flash Flood Warning | LZK | Desha, Drew, Lincoln | 6 hr |
| Jun 10, 3:08 PM CDT | Flash Flood Warning | LZK | Jefferson, Lincoln | 3 hr |
| Jun 10, 3:17 PM CDT | Special Weather Statement | LZK | Bradley | 28 min |
| Jun 10, 4:54 PM CDT | Special Weather Statement | LZK | Hot Spring | 36 min |
| Jun 10, 5:30 PM CDT | Special Weather Statement | LZK | Van Buren | 30 min |
| Jun 10, 6:42 PM CDT | Flash Flood Warning | LZK | Pulaski | 118 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.